# SDR AUS20020429

- Difficulty date: April 26, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: TB1021010102
- Condition: Cracked
- Location: Fuselage
- Part time: 7,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME NR 9 CRACKED AT BOTH TOP CORNERS.
